# SDR AU000818

- Difficulty date: September 4, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Mcauly 3GFR34C601
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS272401
- Condition: Faulty
- Location: Landing Gear Pos
- Component: Landing Gear Pos
- Stage of operation: CL
- How discovered: C
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR UPLOCK MICROSWITCH FAILED.  LEFT MAIN LANDING GEAR UPLOCK MICROSWITCH INTERMITTENT IN OPERATION.  (X)
